Sphères minimales d'après J. Sacks et K. Uhlenbeck
Théorie des variétés minimales et applications, Astérisque no. 154-155  (1987), p. 245-254
@incollection{AST_1987__154-155__245_0,
     author = {Bourguignon, Jean-Pierre},
     title = {Sph\`eres minimales d'apr\`es J. Sacks et K. Uhlenbeck},
     booktitle = {Th\'eorie des vari\'et\'es minimales et applications},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {154-155},
     year = {1987},
     pages = {245-254},
     zbl = {0635.53043},
     mrnumber = {955068},
     language = {fr},
     url = {http://www.numdam.org/item/AST_1987__154-155__245_0}
}
Bourguignon, Jean-Pierre. Sphères minimales d'après J. Sacks et K. Uhlenbeck, in Théorie des variétés minimales et applications, Astérisque, no. 154-155 (1987), pp. 245-254. http://www.numdam.org/item/AST_1987__154-155__245_0/

[1] T. Aubin, Equations différentielles non linéaires et problème de Yamabe concernant la courbure scalaire, J. Math. Pures Appl. 55 (1976), 269-296. | MR 431287 | Zbl 0336.53033

[2] A. Bahri, J. M. Coron, Vers une théorie des points critiques à l'infini, in Séminaire Bony-Sjöstrand-Meyer 1985, Exposé n° VIII. | MR 819774 | Zbl 0585.58004

[3] J. Eells, L. Lemaire, A report on harmonic maps, Bull. London Math Soc. 10 (1978), 1-68. | Article | MR 495450 | Zbl 0401.58003

[4] J. Eells, L. Lemaire, Another report on harmonic maps, Bull. London Math Soc. (1987) | MR 956352 | Zbl 0669.58009

[5] J. Eells, J. H. Sampson, Harmonic mappings of Riemannian manifolds, Amer. J. Math 86 (1964) 109-160. | Article | MR 164306 | Zbl 0122.40102

[6] J. Eells, J. C. Wood, Restrictions on harmonic maps of surfaces, Topology 15 (1976), 263-266. | MR 420708 | Zbl 0328.58008

[7] J. Jost, Ein Existenzbeweis für harmonische Abbildungen, die ein Dirichlet - problem lösen, mittels der Methode des Wärmeflusses, Manuscripta Math. 38 (1982), 129-130. | MR 614386

[8] J. Jost, Harmonie maps between surfaces, Lecture Notes in Maths 1062, Springer, Berlin-Heidelberg-New-York, 1984. | MR 754769 | Zbl 0542.58002

[9] L. Lemaire, Applications harmoniques des surfaces riemanniennes, J. Differential Geom. 13 (1978), 51-87. | Article | MR 520601 | Zbl 0388.58003

[10] P. L. Lions, The concentration-compactness principle in the calculus of variations, The limit case, Part 2, Revista Mat. Iberamericana 1 (1985), 45-121. | Article | MR 850686 | Zbl 0704.49006

[11] C. B. Morrey, Multiple integrals in the calculus of variations, Grundl, der Math., Springer, Berlin (1966). | MR 202511 | Zbl 1213.49002

[12] J. Sacks, K. Uhlenbeck, The existence of minimal immersions of 2-spheres, Ann. Math. 113 (1981), 1-24. | Article | MR 604040 | Zbl 0462.58014

[13] R. Schoen, Conformal deformation of a Riemannian metric to constant scalar curvature, J. Differential Geom. 20 (1984), 479-495. | Article | MR 788292 | Zbl 0576.53028

[14] R. Schoen, S. T. Yau, Existence of incompressible minimal surfaces and the topology of 3-dimensional manifolds with non-negative scalar curvature, Ann. Math. 110 (1979), 127-142. | Article | MR 541332 | Zbl 0431.53051

[15] S. Sedlacek, A direct method for minimizing the Yang-Mills functional over 4-manifolds, Commun. Math. Phys. 86 (1982), 515-528. | Article | MR 679200 | Zbl 0506.53016

[16] M. Struwe, On the evolution of harmonic mappings of Riemannian surfaces, Comment. Math. Helv. 60 (1985), 558-581. | Article | MR 826871 | Zbl 0595.58013

[17] C. Taubes, Selfdual connections on non selfdual 4-manifolds, J. Differential Geom. 17 (1982), 139-170. | Article | MR 658473 | Zbl 0484.53026

[18] K. Uhlenbeck, Removable singularities in Yang-Mills fields, Commun. Math. Phys. 83 (1982), 11-29. | Article | MR 648355 | Zbl 0491.58032